Review of "Model Building in Mathematical Programming"

Letchford, A N (2000) Review of "Model Building in Mathematical Programming". Journal of the Operational Research Society, 51 (10). pp. 1212-1213. ISSN 1476-9360

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Operational Research Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44374
Deposited By:
Deposited On:
11 Jul 2011 18:14
Refereed?:
Yes
Published?:
Published
Last Modified:
17 May 2020 23:57